Hermite--Hadamard type inequalities for the product of (\(\alpha, m\))-convex functions
- College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, 028043, China.
- Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300160, China.
In the paper, the authors establish some Hermite-Hadamard type inequalities for the product of two (\(\alpha, m\))-
- Hermite-Hadamard type inequality
- (\(\alpha، m\))-convex function
- Hölder inequality.
R.-F. Bai, F. Qi, B.-Y. Xi , Hermite-Hadamard type inequalities for the m- and (\(\alpha,m\))-logarithmically convex functions, Filomat, 27 (2013), 1-7.
M. K. Bakula, M. E. Özdemir, J. Pečarić, Hadamard type inequalities for m-convex and (\(\alpha,m\))-convex functions, JIPAM, J. Inequal. Pure Appl. Math., 9 (2008), 12 pages.
S. S. Dragomir, G. Toader, Some inequalities for m-convex functions, Studia Univ. Babeş-Bolyai Math., 38 (1993), 21-28.
V. G. Miheşan, A generalization of the convexity, Seminar on Functional Equations, Approx. Convex, Cluj-Napoca (1993)
B. G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep. Coll., Suppl., Art. 1, Available online at http://rgmia.org/v6(E).php. (2003)
Y. Shuang, H.-P. Yin, F. Qi, Hermite-Hadamard type integral inequalities for geometric-arithmetically s-convex functions , Analysis (Munich), 33 (2013), 197-208.
G. Toader, Some generalizations of the convexity, Proceedings of the Colloquium on Approximation and Optimization, Univ. Cluj-Napoca, Cluj, (1985), 329-338.
B.-Y. Xi, F. Qi , Hermite-Hadamard type inequalities for functions whose derivatives are of convexities, Nonlinear Funct. Anal. Appl., 18 (2013), 163-176.
B.-Y. Xi, F. Qi, Some Hermite-Hadamard type inequalities for differentiable convex functions and applications, Hacet. J. Math. Stat., 42 (2013), 243-257.
B.-Y. Xi, F. Qi, Some inequalities of Hermite-Hadamard type for h-convex functions, Adv. Inequal. Appl., 2 (2013), 1-15.
B.-Y. Xi, Y. Wang, F. Qi , Some integral inequalities of Hermite-Hadamard type for extended (s;m)-convex functions, Transylv. J. Math. Mechanics, 5 (2013), 69-84.
T.-Y. Zhang, A.-P. Ji, F. Qi, Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means, Matematiche (Catania), 68 (2013), 229-239.